Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 10, Number 6

All articles in this issue are freely accessible.

Recursive functions over well ordered partial orderings
Hartley Rogers.
Proc. Amer. Math. Soc. 10 (1959), 847-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111685
On a special integral equation
David A. Woodward.
Proc. Amer. Math. Soc. 10 (1959), 853-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109283
Some theorems on Fourier coefficients
Walter Rudin.
Proc. Amer. Math. Soc. 10 (1959), 855-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0116184
A functional equation proposed by R. Bellman
E. G. Straus.
Proc. Amer. Math. Soc. 10 (1959), 860-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115033
On typically-real functions in a cut plane
E. P. Merkes.
Proc. Amer. Math. Soc. 10 (1959), 863-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114006
On the pole and zero locations of rational Laplace transformations of non-negative functions
Armen H. Zemanian.
Proc. Amer. Math. Soc. 10 (1959), 868-872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109996
On projections of separable subspaces of $(m)$ onto $(c)$
R. D. McWilliams.
Proc. Amer. Math. Soc. 10 (1959), 872-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109296
Expansions of parabolic wave functions
Y. Alavi and C. P. Wells.
Proc. Amer. Math. Soc. 10 (1959), 876-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109232
A free boundary problem for pseudo-analytic functions
Martin Schechter.
Proc. Amer. Math. Soc. 10 (1959), 881-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111929
On approximation by non-vanishing functions
O. J. Farrell.
Proc. Amer. Math. Soc. 10 (1959), 888-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112981
A note on well distributed sequences
B. Lawton.
Proc. Amer. Math. Soc. 10 (1959), 891-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109818
The existence of nonabsolutely convergent Fourier series on compact groups
Gustave Rabson.
Proc. Amer. Math. Soc. 10 (1959), 893-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112052
On the Galois theory of division rings
John H. Walter.
Proc. Amer. Math. Soc. 10 (1959), 898-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0113919
On the multiplicative semigroup of commutative ring
J. R. Isbell.
Proc. Amer. Math. Soc. 10 (1959), 908-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109163
A class of irreducible systems of generators for infinite symmetric groups
R. B. Crouch.
Proc. Amer. Math. Soc. 10 (1959), 910-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109180
A congruence satisfied by the theta-constant $𝜗_{3}$
L. Carlitz.
Proc. Amer. Math. Soc. 10 (1959), 912-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109805
On cubic forms permitting composition
R. D. Schafer.
Proc. Amer. Math. Soc. 10 (1959), 917-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109838
A generalization of non-commutative Jordan algebras
R. W. Ritchie.
Proc. Amer. Math. Soc. 10 (1959), 926-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109839
A note on gradient mappings
E. H. Rothe.
Proc. Amer. Math. Soc. 10 (1959), 931-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110028
Solutions of first order differential equations which are solutions of linear differential equations of higher order
Lawrence Goldman.
Proc. Amer. Math. Soc. 10 (1959), 936-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118718
On the structure of certain factorizable groups. I
Daniel Gorenstein and I. N. Herstein.
Proc. Amer. Math. Soc. 10 (1959), 940-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109183
Construction of some sets of mutually orthogonal latin squares
E. T. Parker.
Proc. Amer. Math. Soc. 10 (1959), 946-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109789
The undecidability of algebraic rings and fields
Julia Robinson.
Proc. Amer. Math. Soc. 10 (1959), 950-957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112842
Concerning local separability in locally peripherally separable spaces.
L. B. Treybig.
Proc. Amer. Math. Soc. 10 (1959), 957-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109338
On the normal bundle of a sphere imbedded in Euclidean space
W. S. Massey.
Proc. Amer. Math. Soc. 10 (1959), 959-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109351
Subsets and subgraphs with maximal properties
Oystein Ore and T. S. Motzkin.
Proc. Amer. Math. Soc. 10 (1959), 965-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110643
Sufficient conditions that a mapping be open
Charles J. Titus.
Proc. Amer. Math. Soc. 10 (1959), 970-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110088
Properties of fixed point spaces
E. H. Connell.
Proc. Amer. Math. Soc. 10 (1959), 974-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110093
On surfaces with the representation $z=f(x,y)$
Donald C. Benson.
Proc. Amer. Math. Soc. 10 (1959), 980-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110061
On limits of modules-systems
Johann Sonner.
Proc. Amer. Math. Soc. 10 (1959), 983-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109841
On the space-of-loops isomorphism
James Stasheff.
Proc. Amer. Math. Soc. 10 (1959), 987-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110097
Existential Horn sentences
R. C. Lyndon.
Proc. Amer. Math. Soc. 10 (1959), 994-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115914
A note on my paper On a result of G. D. Birkhoff on linear differential systems
P. Masani.
Proc. Amer. Math. Soc. 10 (1959), 999-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111911
On nonlinear second order differential equations
John Jones.
Proc. Amer. Math. Soc. 10 (1959), 1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104878
Errata, volume 9; Errata, volume 10
Proc. Amer. Math. Soc. 10 (1959), 1000-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions